# SDR AALA200801952

- Difficulty date: July 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 31,286 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04340
- Condition: Inoperative
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T70/24JUL DFW TO FRA.  CREW REPORTED RT HAND ENGINE OIL SCAVENGE FILTER CLOG LIGHT ILLUMINATED.  LANDED ORD WITHOUT INCIDENT.  REPLACED DIFFERENTIAL PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
